Legendrian graphs and quasipositive diagrams
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 18 (2009) no. 2, p. 285-305

In this paper we clarify the relationship between ribbon surfaces of Legendrian graphs and quasipositive diagrams by using certain fence diagrams. As an application, we give an alternative proof of a theorem concerning a relationship between quasipositive fiber surfaces and contact structures on S 3 . We also answer a question of L. Rudolph concerning moves of quasipositive diagrams.

Nous étudions ici la relation entre les surfaces de ruban associées aux graphs legendriens et les diagrammes quasi-positifs. Comme application, nous donnons une preuve élémentaire qu’une surface fibrée est quasi-positive, si et seulement si elle porte la structure de contact standard dans S 3 . Nous répondons aussi à une question de L. Rudolph concernant les mouvements des surfaces quasi-positives

@article{AFST_2009_6_18_2_285_0,
     author = {Baader, Sebastian and Ishikawa, Masaharu},
     title = {Legendrian graphs and quasipositive diagrams},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 18},
     number = {2},
     year = {2009},
     pages = {285-305},
     doi = {10.5802/afst.1207},
     mrnumber = {2562830},
     zbl = {1206.57005},
     language = {en},
     url = {http://www.numdam.org/item/AFST_2009_6_18_2_285_0}
}
Baader, Sebastian; Ishikawa, Masaharu. Legendrian graphs and quasipositive diagrams. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 18 (2009) no. 2, pp. 285-305. doi : 10.5802/afst.1207. http://www.numdam.org/item/AFST_2009_6_18_2_285_0/

[1] Akbulut (S.), Ozbagci (B.).— Lefschetz fibrations on compact Stein surfaces, Geometry & Topology 5, p. 319-334 (2001). | MR 1825664 | Zbl 1002.57062

[2] Chekanov (Y.).— Differential algebra of Legendrian links, Invent. Math. 150, p. 441-483 (2002). | MR 1946550 | Zbl 1029.57011

[3] Eliashberg (Y.), Fraser (M.).— Classification of topologically trivial Legendrian knots, in Geometry, topology, and dynamics (Montreal, PQ, 1995), pp. 17-51, CRM Proc. Lecture Notes 15, A.M.S., Providence, RI, (1998). | MR 1619122 | Zbl 0907.53021

[4] Etnyre (J.B.).— Lectures on open book decompositions and contact structures, Floer homology, gauge theory, and low-dimensional topology, pp. 103-141, Clay Math. Proc., 5, A.M.S., Providence, RI, 2006. | MR 2249250 | Zbl 1108.53050

[5] Etnyre (J.B.), Honda (K.).— Knots and contact geometry. I. Torus knots and the figure eight knot, J. Symplectic Geom. 1, p. 63-120 (2001). | MR 1959579 | Zbl 1037.57021

[6] Giroux (E.).— Convexité en topologie de contact, Comment. Math. Helvetici 66, p. 637-677 (1991). | MR 1129802 | Zbl 0766.53028

[7] Giroux (E.).— Géométrie de contact : de la dimension trois vers dimensions supérieures, Proceedings of the International Congress of Mathematicians, Vol II (Beijing, 2002), pp.405-414, Higher Ed. Press, Beijing, (2002). | MR 1957051 | Zbl 1015.53049

[8] Gompf (R.E.).— Handlebody construction of Stein surfaces, Ann. of Math. 148, p. 619-693 (1998). | MR 1668563 | Zbl 0919.57012

[9] Goodman (N.).— Contact structures and open books, Ph. D thesis, UT Austin, (2003).

[10] Harer (J.).— How to construct all fibered knots and links, Topology 21, p. 263-280 (1982). | MR 649758 | Zbl 0504.57002

[11] Hedden (M.).— Notions of positivity and the Ozsváth-Szabó concordance invariant, to appear in J. Knot Theory Ramifications, available at: arXiv.math.GT/0509499. | MR 2372849

[12] Hedden (M.).— Some remarks on cabling, contact structures, and complex curves, to appear in Proc. Gökova Geom. Topol. Conference, 2007, available at: arXiv.math.GT/0804.4327.

[13] Ng (L.L.).— Computable Legendrian invariants, Topology 42 (2003), no. 1, 55-82. | MR 1928645 | Zbl 1032.53070

[14] D. Rolfsen, Knots and links, Mathematics Lecture Series 7, Publish or Perish, Inc., Berkeley, Calif., (1976). | MR 1277811 | Zbl 0339.55004

[15] Rudolph (L.).— Quasipositive plumbing (Constructions of quasipositive knots and links, V), Proc. A.M.S. 126, p. 257-267 (1998). | MR 1452826 | Zbl 0888.57010

[16] Światkowski (J.).— On the isotopy of Legendrian knots, Ann. Glob. Anal. Geom. 10, p. 195-207 (1992). | MR 1186009 | Zbl 0766.53030

[17] Torisu (I.).— Convex contact structures and fibered links in 3-manifolds, Int. Math. Res. Not. 9, p. 441-454 (2000). | MR 1756943 | Zbl 0978.53133